SciELO - Scientific Electronic Library Online

 
vol.134 número12Anisakiasis en un paciente portadora de una pequeña hernia hiatal: Caso clínicoManejo de la neumonía comunitaria del adulto mayor en el ámbito ambulatorio índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Revista médica de Chile

versión impresa ISSN 0034-9887

Resumen

POBLETE A, Catalina; HERSKOVIC M, Viviana  y  EVA C, Pedro. Panic attacks in a patient treated with isotretinoin for acne: Report of one case. Rev. méd. Chile [online]. 2006, vol.134, n.12, pp.1565-1567. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872006001200012.

The use of isotretinoin as a treatment for acne is related to psychiatric syndromes such as psychosis and depression. On the other hand, several drugs have been identified as causing panic attacks. A relationship between dermatologic and psychiatric disease has also been established. We report a 20 year-old male who started to suffer panic attacks after using isotretinoin for acne

Palabras clave : Acne vulgaris; Isotretinoin; Panic.

        · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons